MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fainting (1847); Hypoglycemia (1912); Blurred Vision (2137)
Date of Event 03/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 3/27/2017 returned test strips produce low readings.(b)(4).Note: manufacturer contacted customer on 3/17/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer's condition worsened.He is tired and blurry vision, floating dark spot in right eye.No medical attention but customer states he will schedule appointment with opthlamologist that performed his previous eye surgery.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with tests results from results obtained of 130 and 187mg/dl.The customer's expected fasting blood glucose test result range is 100 to 150mg/dl.The customer did report symptom of blurry vision.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored according to specification.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 134 and 184mg/dl using true track meter.The test strip lot manufacturer's expiration date is 01/26/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).Customer reported complaint for erratic results.Customer states he has blurry vision but does not require medical attention due to results obtained.In (b)(6) 2017, customer suffered an episode of syncope and had to be taken to the hospital with a bgr: 25 mg/dl when paramedics arrived.Customer's meter read between 170-180 mg/dl.Customer's orders are to administer 1 u of fast-acting insulin for every 10 mg/dl over 130 mg/dl.He administered fast-acting accordingly, along with his standing order of 20 u of long-acting insulin.Customer had a kidney transplant on (b)(6) 2016 and his doctor wants customer to maintain his blood sugar no higher than 120 mg/dl.Shortly after administering fast-acting insulin customer passed out and his son called 911 and was taken to the hospital with a blood sugar level of 25 mg/dl.Customer states he was given, orange juice, iv fluids and something sublingual to bring his blood sugar level up and was released 6 hours later.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6461726
Report Number1000113657-2017-00623
Device Sequence Number476291
Product Code NBW
UDI-Device Identifier00052569132463
UDI-Public(01)00052569132463
Combination Product (Y/N)N
Initial Reporter StateOK
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4954
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2017
Initial Report FDA Received Date04/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;